Skip to Content

On adderall xr any one experience heaviness in chest?

Responses (1)

Rajive Goel 18 Jul 2011

Around 6% people who take Adderall XR as a common side effect report a increased heart rate (tachycardia), which could be the possibility leading to heaviness in the chest.

However, if you feel that its too uncomfortable please ask your doc to prescribe a med which is more compatible to your system.

Take care, be well & safe, please, best wishes.

porcini2 18 Jul 2011

Thanks for your response. I am taking the adderall for excessive sleepiness during the day. I have only been taking it for under 3 months. I will discontinue taking it. Any idea how I can find out how ling after stopping the heaviness will take to go away. It is a somewhat disturbing feeling. I have also developed a stuffy nose that comes and goes throughout the day. Would be nice if I could blame the adderall for this too.

Rajive Goel 18 Jul 2011

Most welcome, the half-life of Adderall is around 13 hours, it takes about 5.5 times the time to be eradicated from the system, it would also depend upon the mass of your body etc. & the dosage.

Would recommend that you try speaking to doc/pharmacist for more accurate info.

Please take care, be safe & well.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions